# SDR UALA2010031900914

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 54,857 hours, 19,963 cycles
- Engine: Iae V2527A5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bolt
- Condition: Wrong Part
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RIGHT WING NR 1 FLAP ACTUATOR ON ACCT OF CHRONIC LOCKED FLAPS.  REMOVED RIGHT WING NR 1 FLAP ACTUATOR.   INSTALLED 1 RT WING FLAP ACTUATOR. INSTALLED CORRECT LENGTH BOLTS.
